I had a wee read of the memories but couldnt find an outright answer and Soulcysters wasnt much help. I'd really appreciate your opinions!
I have PCOS which causes hirsutism. I dont mind all the other crap that goes with PCOS but I really want to get the furriness under control. So I changed to a new Doc and said gimme something to slow the spread/help with the fur im growing in daft places and also keep me baby free, please! He prescribed Dianette.
Now, i've never had regular period but when I did (say every other monthish) they'd be 7-9 days and light. But 3 weeks before I started Dianette I had a heavy period that lasted 2 weeks. Very unusual for me.
I started Dianette and went through pack one just fine. But instead of 3 weeks on and 1 week off, I chose to stack the packets so I could take advantage of my drunk man-meat. 3 days into the new pack (pack or month 2) I started spotting and this led to a very heavy period that I am still suffering through (15 days now and HEAVY) I have only a few active pills left and then Im supposed to have my week off.
I am hoping I will stop the bleeding this week (PLEASE!! Man meat will be visiting!) So I really do not want to start a withdrawel bleed again anytime soon and was going to stack the pills into pack 3/month 3.
Do you think this would be ok? Im very confused as to how I could have induced such a long and heavy bleed on this pill type. I take it same time daily and have never missed one. Also, it doesnt seem to be helping much with the furry. Should I see a wee bit of difference after 3 months? Or should I ask Doc to put me on something else as well as the Dianette? Can you take Spiro at same time?? And what if I will be spending 2 weeks a month bleeding like a stuck pig? How is this normal?
Please halp! Thank you, gorgeous darlings!